Neurological complications in long HIVers on HAART?
Sep 20, 2011
Hi; I have been on HIV meds for the longest time; so have some of my friends. At least 3 of us have been experiencing some coordination slips with our legs. We are all healthy and with no signs of p/neuropathy. I observed that several times x week I kind of trip on my L leg while walking (comfortably on a flat, level surface). With me, it feels like when the L shoe got lightly stuck on an irregularity on the floor, or something like that. This can happen to every one, but not a few times x week, and when in fact there is no irregularity on your path. . .
Response from Mr. Vergel
I would talk to your doctor about this. He may want to refer you to a neurologist. I have not heard about this complaint before, so it may not be as common as you think. I am amazed to hear that 3 people from your group have the same issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If Your Chlamydia Becomes Drug Resistant?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Does Isolated Herpes Mean?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- What Are The Side Effects Of Herpes?
- What Are The Chances Of Getting Herpes When No Outbreaks?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.